Researcher

Fournier2 (1024×977)

Richard Fournier

Department of Mathematics

Dr. Fournier’s current research in Mathematical Analysis is now funded by two FQRNT grants  (Programme de Recherche pour les enseignants de Collège and a team grant). He is an adjunct professor at Université de Montréal and a member of the Analysis Laboratory of the Centre de Recherches Mathématiques at the same university.  He also serves as an associate editor for two journals, The Journal of Interpolation and Approximation in Scientific Computing  and the Journal of Mathematics and Applications.

Contributions to Dawson’s Community

Richard Fournier is involved in the annual Dawson College Mathematics Competition. He also is a regular contributor to the Dawson Research Journal of Experimental Science.

Publications

  • (with Jason Da Silva Castanheira), “A reversed Cauchy-Schwarz-Bunyakovsky inequality”, Dawson Research Journal of Experimental Science 11(2016), 26-28.
  • (with St. Ruscheweyh), “Remarks on two inequalities for polynomials in the unit disk”, to appear in Progress in Approximation Theory and Applicable Complex Analysis, Springer-Verlag (2017).
  • (with St. Ruscheweyh), “On two interpolation formulas for complex polynomials”, to appear in New Trends in Approximation Theory, Springer-Verlag (2017).
  • “On a new proof and an extension of Jack’s lemma” to appear in Journal of Applied Analysis, De Gruyter (2017).
  • (with H. Barnaby) ,“A Proof of Riemann’s Rearrangement Theorem for Alternating Series”, Dawson Research Journal of Experimental Science (2014), 9-10.
  • “A New Class of Inequalities for Polynomials”, Rocky Mountain J. Math. 44 (2014), 1171-1181.

Talks Given

  • Three polynomial inequalities for the price of one! Winter Meeting of the Canadian Mathematical Society (Niagara Falls), December 2016.
  • On various proofs of Jack’s lemma. Congressio Mathematica, University of Warmia in Olsztyn (Poland), September 2016.
  • On Bernstein and Markov type Inequalities. New Trends in Approximation Theory, Fields Institute (Toronto), July 2016.
  • Fonctions et Inégalités. Dawson College, Camp mathématique de l’AMQ, June 2016.
  • A new proof and an extension of Jack’s lemma. Universitaet Wuerzburg, Analysis Seminar, January 2016.
  • On Jack’s lemma and extremal polynomials, AMS Meeting in Lubbock, Texas Tech University , April 2014.

Last Modified: February 7, 2017